Mathematische Annalen

, Volume 275, Issue 4, pp 617–635 | Cite as

The primary components of and integral closures of ideals in 3-dimensional regular local rings

  • Craig Huneke
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [B-E] Buchsbaum, D., Eisenbud, D.: Algebra structures for finite free resolutions and some structure theorems for ideals of codimension three. Am. J. Math.99, 447–485 (1977)Google Scholar
  2. [C-N] Cowsik, R., Nori: On the fibers of blowing-up. J. Indian Math. Soc.40, 217–222 (1976)Google Scholar
  3. [E] Eliahou, S.: Symbolic powers of monomial curves. Preprint 1985Google Scholar
  4. [He] Herzog, J.: Ein Cohen-Macaulay-Kriterium mit Anwendungen auf den Konormelenmodul und den Differentialmodul. Math. Z.163, 149–162 (1978)Google Scholar
  5. [He2] Herzog, J.: Note on complete intersections. Preprint (See Kunz, E.: Kommutative Algebra)Google Scholar
  6. [Hu1] Huneke, C.: On the associated graded algebra of an ideal. III. J. Math.26, 121–137 (1982)Google Scholar
  7. [Hu2] Huneke, C.: On the finite generation of symbolic blow-ups. Math. Z.179, 465–472 (1982)Google Scholar
  8. [Hu3] Huneke, C.: Linkage and the Kaszul homology of ideals. Am. J. Math.104, 1043–1062 (1982)Google Scholar
  9. [K] Krull, W.: Beiträe zur Arithmetik kommutativer Integritätsbereiche. Math. Z.41, 545–577 (1936)Google Scholar
  10. [L] Lipman, J.: Rational singularities, with applications to algebraic surfaces and unique factorization. Publ. Math. IHES36, 195–279 (1969)Google Scholar
  11. [Mc] McAdam, S.: Asymptotic prime divisors. Lect. Notes Math. 1023. Berlin, Heidelberg, New York: Springer 1983Google Scholar
  12. [N-R] Northcott, D.G., Rees, D.: Reductions of ideals in local rings. Proc. Cambridge Philos. Soc.50, 145–158 (1954)Google Scholar
  13. [P-S] Peskine, C., Szpiro, L.: Liaisons des variétés algébriques. Invent. math.26, 271–302 (1974)Google Scholar
  14. [R] Ratliff, L.J.: On asymptotic prime divisors. Pac. J. Math. (to appear)Google Scholar
  15. [Re] Rees, D.: Hilbert functions and pseudo-ratinal local rings of dimension two. J. Lond. Math. Soc.24, 467–479 (1981)Google Scholar
  16. [Re2] Rees, D.: Valuations associated with ideals. II. J. Lond. Math. Soc.31, 221–228 (1956)Google Scholar
  17. [Ro] Roberts, P.: A prime ideal in a polynomial ring whose symbolic blow-up is not noetherian. Proc. Am. Math. Soc.94, 589–592 (1985)Google Scholar
  18. [Sa] Sally, J.: Number of generators of ideals in local rings. Lecture Notes in Pure and Applied Mathematics, Vol. 35. New York, Basel: Dekker 1978Google Scholar
  19. [Se] Serre J.P.: Algèbre locale multiplicités. Lect. Notes Math. 11, 3rd ed Berlin, Heidelberg, New York: 1975Google Scholar
  20. [S-V] Simis, A., Vasconcelos, W.: The syzygies of the conormal module. Am. J. Math.103, 203–224 (1981)Google Scholar
  21. [V] Vasconcelos, W.: On linear complete intersections. Preprint 1985Google Scholar
  22. [W] Weyman, J.: Resolutions of the exterior and symmetric powers of a module. J. Algebra58, 333–341 (1979)Google Scholar
  23. [Z-S] Zariski, O., Samuel, P.: Commutative algebra. Vol.II. Amsterdam: Van Nostrand 1960Google Scholar

Copyright information

© Springer-Verlag 1986

Authors and Affiliations

  • Craig Huneke
    • 1
  1. 1.Department of MathematicsPurdue UniversityWest LafayetteUSA

Personalised recommendations